# SDR FDEA202009182242

- Difficulty date: September 18, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 87,700 hours, 19,502 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Intercostal
- Part number: AJC75823
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, UPON REMOVAL FOR BANJO FITTING REPAIR ACCESS, LEFT HAND SIDE LOWER WEB PANEL FOUND WITH A CRACKLINE FROM CORNER EDGE AT STATION Y=2164.  LEFT HAND SIDE LOWER WEB INTERCOSTAL REAR CENTER SPAR TO REAR SPAR CRACK AT STATION Y=2164 REPAIR CARRIED OUT, AS PER EA 1- 5530-T0356757 P1.  TITLE: STABILIZERS-VERTICAL STABILIZER-REAR CENTER SPAR TO REAR SPAR LOWER PANEL-CRACK FOUND ON LT INTERCOSTAL.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
